Convex immersions into positively-curved manifolds

  • Ivan A. Tribuzy
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Alexander, S.—Locally convex hypersurfaces of negatively curved spaces. Proc. Am. Math. Soc. 64 (1977), 321–325.MATHCrossRefGoogle Scholar
  2. [2]
    Bishop, R.L.—Infinitesimal convexity implies local convexity, Indiana Math. J. 29 (1974), 169–172.CrossRefMathSciNetGoogle Scholar
  3. [3]
    do Carmo, M.P., and Lima, E.L.—Isometric immersions with semi-definite second quadratic forms. Archiv der Math. 20 (1969), 173–175.MATHCrossRefGoogle Scholar
  4. [4]
    do Carmo, M.P. and Warner, F.—Rigidity and convexity of hypersurfaces in spheres. J. Diff. Geom. 4 (1970), 133–144.MATHGoogle Scholar
  5. [5]
    Cheeger, J. and Ebin, D.G.—Comparison Theorems in Riemannian Geometry. North-Holand Publishing Co., Amsterdam, 1975.MATHGoogle Scholar
  6. [6]
    Hadamard, J.—Sur certaines propriétés des trajectories en dynamique. J. Math. Pures Appl. 3 (1897), 331–387.Google Scholar
  7. [7]
    Im Hof, H.C. and Ruh, E.A.—An equivariant pinching theorem. Comm. Math. Helv. 50 (1975), 389–401.MATHCrossRefMathSciNetGoogle Scholar
  8. [8]
    Lima, E.L.—Commuting Vector Fields on S3. Ann. of Math. 81 (1965), 70–81.CrossRefMathSciNetGoogle Scholar
  9. [9]
    Maeda, M.—On the injective radius of noncompact Riemannian Manifold. Proc. Japan Acad. 50 (1974), 148–151.MATHMathSciNetCrossRefGoogle Scholar
  10. [10]
    Nash, J.—The embedding problem for Riemannian manifolds. Ann. of Math. 63 (1956), 20–63.CrossRefMathSciNetGoogle Scholar
  11. [11]
    Sacksteder, R.—On hypersurfaces with no negative sectional curvatures. Amer. J. Math. 82 (1960), 609–630.MATHCrossRefMathSciNetGoogle Scholar
  12. [12]
    Stokes, J.J.—Über die Gestalt der positiv, gekrümmten offenen Fläche. Compositio Mathematica 3 (1936), 55–88.MathSciNetGoogle Scholar
  13. [13]
    Tribuzy, I.A.—Convexidade em Variedades Riemannianas Tese IMPA, 1978.Google Scholar
  14. [14]
    Tribuzy, I.A.—Convexity in Riemannian Manifolds. An. Acad. Bras. Cienc. (1978), 50 (3).Google Scholar

Copyright information

© Sociedade Brasileira de Matemática 1986

Authors and Affiliations

  • Ivan A. Tribuzy
    • 1
  1. 1.Departamento de MatemáticaUniversidade do AmazonasManaus

Personalised recommendations